It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Panic Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-05-2005, 11:10 AM   #1
Member
 
Join Date: Mar 2004
Posts: 92
plantlover HB User
Lexapro withdrawl ....

Is there such thing as Lexapro withdrawl? Today is my 4th day without having to take my Lexapro. Per psychiatrist orders. Not like I made the decision on my own. My goal was to get of the medicine which I am happy I have done. However, since I came of the medicine I have this cloud over my head. Sort of like I am dizzy, maybe some blurred vision. Could it be due to the fact I am no longer on Lexapro and just getting used to it??????

 
Old 03-05-2005, 12:09 PM   #2
Senior Veteran
(male)
 
Join Date: Feb 2003
Location: melbourne, vic, aust
Posts: 7,380
hry33 HB Userhry33 HB User
Re: Lexapro withdrawl ....

if you were on it for a while its usual to taper off slowly, rather than quit cold turkey, yes withdrawl problems are common from a ll antidepressant meds, including strong dreams that wake you

try to cope but if problems become severe, maybe get back on it and do a sleo taper, benzos help

 
Sponsors Lightbulb
   
Old 03-05-2005, 07:24 PM   #3
Member
 
Join Date: Mar 2004
Posts: 92
plantlover HB User
Re: Lexapro withdrawl ....

How long do the withdrawl symptoms last for???

 
Old 03-22-2005, 10:46 AM   #4
Member
 
Join Date: Jun 2003
Location: Tampa
Posts: 61
tempa HB User
Re: Lexapro withdrawl ....

I was on Lex for a year. Only 5mg. I weaned off Lex for like 4months... SLOWLY. I felt ok the whole time I was weaning. I decreased half a mg every two weeks. Now, I have been completely off for a little over a week... I'm trying to hang in there. I just know that if I take some Lex this feeling will go away..I feel horrible. I am constantly dizzy with headaches almost like my body is leaning to one side. I also feel nauseous. Any recomendations? suggestions? HELP!

-Jodi

 
Old 04-09-2005, 06:11 AM   #5
Senior Veteran
(female)
 
fusionqueen's Avatar
 
Join Date: Mar 2005
Posts: 1,032
fusionqueen HB Userfusionqueen HB Userfusionqueen HB User
Re: Lexapro withdrawl ....

Quote:
Originally Posted by plantlover
Is there such thing as Lexapro withdrawl? Today is my 4th day without having to take my Lexapro. Per psychiatrist orders. Not like I made the decision on my own. My goal was to get of the medicine which I am happy I have done. However, since I came of the medicine I have this cloud over my head. Sort of like I am dizzy, maybe some blurred vision. Could it be due to the fact I am no longer on Lexapro and just getting used to it??????
Plantlover
can I ask WHY you are stopping Lexapro? Did it not work or do you no longer need it? I am considering this med.

THANKS!

 
Old 04-09-2005, 11:06 AM   #6
Senior Veteran
(female)
 
Join Date: Dec 2004
Posts: 539
woodfaery HB User
Re: Lexapro withdrawl ....

Lexapro was very helpful for me in many many ways, and I personally plan on getting right back on it this month, I have the prescription called in and all I have to do is pick it up. The reason I got off of the Lexapro was because I felt so wonderful that I didnt think I needed the antidepressant anymore--when actually it was the Lexapro that had balanced things out for me. Many people get off an a.d. because they feel they are all better (like I did)--or sometimes side effects for some people are just too much to bare, or have become pregnant. Theres many reasons why people get off a'ds. After stopping Lexapro--I was back to being very depressed. Its just my chemistry, and how my brain works.
Good luck Plantlover, let me know how it goes for you on Lexapro if you try it!
WF

 
Old 01-04-2006, 04:27 PM   #7
Newbie
 
Join Date: Apr 2004
Posts: 5
shirleyr HB User
Re: Lexapro withdrawl ....

The dizziness will go away in a few days. It did for me in about 2 weeks.

 
Old 07-24-2006, 07:39 AM   #8
Newbie
 
Join Date: Apr 2003
Location: East Brunswick
Posts: 6
leefromnj HB User
Re: Lexapro withdrawl ....

i'm bumping this...
i was on 20mg of Paxil for 1 yr. Switched to Lexapro in Jan 06 due to weight gain (12 lbs). Lexapro didn't help that. i feel good and want off the anti-depressants.

i should ad i'm 34yr old male.

anyway started tapering 10mg for 1 week...felt GREAT.
5 mg for 1 week....felt great (and started losing weight)

this is day 4 of ZERO and i am dizzy as hell...spaced out...etc. Any suggestions??? Anyone feel the same?

 
Old 07-24-2006, 08:59 AM   #9
Moderator
 
ms_mod's Avatar
 
Join Date: Sep 2004
Posts: 177
ms_mod HB Userms_mod HB Userms_mod HB Userms_mod HB Userms_mod HB Userms_mod HB Userms_mod HB Userms_mod HB Userms_mod HB Userms_mod HB Userms_mod HB User
Re: Lexapro withdrawl ....

When replying to a thread please be sure that it's still current, this one is not.
It was started well over a year ago and hasn't been active in over 6 months.

If you wish to discuss this topic further, please start a new thread.
This one is now closed.

Ms_Mod

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Serious Question...Lexapro......... himmylover Anxiety 2 04-21-2010 01:52 PM
Switching from Lexapro to Paxil CR nina1915 Anxiety 2 01-30-2007 08:49 PM
What time of day do you recommend taking Lexapro? Kari7171 Depression 285 02-20-2006 09:41 PM
So I'm getting some free lexapro samples.... SomeRandomDude Depression 10 10-09-2005 08:14 AM
Another ? about Lexapro/Wellbuterin Withdrawl NaeNae Depression 16 09-21-2005 08:35 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



mjewell (11), Andrea78 (7), Stormlover712 (3), Graciecat (2), DawnMarie1978 (2), tnmomofive (2), db851 (2), davidv1 (2), lennon3 (2), tommy508 (2)

Site Wide Totals

teteri66 (1167), MSJayhawk (1000), Apollo123 (899), Titchou (836), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 09:50 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!